nLab rational Cherednik algebra


Rational Cherednik algebras are certain degenerations of double affine Hecke algebras.


  • Yu. Berest, P. Etingof, V. Ginzburg, Finite-dimensional representations of rational Cherednik algebras, Int. Math. Res. Not. 2003, no. 19, 1053–1088.

  • V. Ginzburg, N. Guay, E. Opdam, R. Rouquier, On the category 𝒪\mathcal{O} for rational Cherednik algebras, Invent. Math. 154 (3) (2003) 617–651

  • Kevin McGerty, Microlocal KZ functors and rational Cherednik algebras, arxiv:1006.1599

  • Pavel Etingof, Victor Ginzburg, Symplectic reflection algebras, Calogero–Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2) (2002) 243–348, MR2003b:16021, doi

  • Y. Bazlov, A. Berenstein, E. Jones-Healey, A. McGaw, Twists of rational Cherednik algebras, arXiv:2205.11971

There is also a braided/qq-deformation:

category: algebra

Created on February 3, 2023 at 11:38:32. See the history of this page for a list of all contributions to it.